# SDR MEX2002003

- Difficulty date: February 1, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,227 hours, 2,400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEX-IAH - FLT 418 - AT ARRIVING CAPTAIN INFORMED A REPETITIVE REPORT RELATED WITH PRESSURIZATION, DFW TECHNICIAN INFORMED TO FAA AUTHORITIES.  IT WAS PERFORMED A BITE TO BOTH PRESSURE CONTROLS, GIVING AS A RESULT AN ACTUATOR FAIL, IT WAS CHANGED DURING TRANSIT CHECK.  AT MEX RON, ELECTRONIC PERSONNEL CONFIRMED AIRCRAFT WITHOUT REPORTS AFTER CHANGE.  TESTS OK IAW MM 21-32-5.  (M)
